# SDR UIEA2018112602697

- Difficulty date: November 25, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,504 hours, 14,501 cycles
- System (JASC): 2420 · AC Generation System
- Part: Switch
- Condition: Abnormal
- Location: Utility Buss
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UTILITY BUS WILL NOT COME ON LINE( RESET LEFT AND RIGHT UTILITY BUS SHEDDING SWITCHES NO OTHER FAULTS NOTED MM REF 24-22-00 AND 24-11-00 )
